Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Completeness of metrizable pre-images of van Douwen-complete spaces


Author: Kōichi Tsuda
Journal: Proc. Amer. Math. Soc. 123 (1995), 2601-2606
MSC: Primary 54E50; Secondary 54C10, 54E40, 54F45
MathSciNet review: 1260184
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall show the recurrence of complete metrizability of irreducible closed pre-images of van Douwen-complete spaces. As its corollary we shall show that every van Douwen-complete space is $ {G_\delta }$ in any Lašnev space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E50, 54C10, 54E40, 54F45

Retrieve articles in all journals with MSC: 54E50, 54C10, 54E40, 54F45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1260184-0
PII: S 0002-9939(1995)1260184-0
Keywords: Complete metric space, closed map, irreducible map, Čech-completeness, universal space
Article copyright: © Copyright 1995 American Mathematical Society